A novel integrability analysis of a generalized Riemann type hydrodynamic hierarchyAnatolij M. Samoilenko; Yarema A. Prykarpatskyy; Denis Blackmore; Anatolij K. Prykarpatski;
The complete integrability of a generalized Riemann type hydrodynamic hierarchy is studied by means of a novel combination of symplectic and differential-algebraic tools. A compatible pair of polynomial Poissonian structures, a Lax representation and a related infinite hierarchy of conservation laws are constructed. The current investigation provides an interesting glimpse of what is apparently a far wider range of applications.
Vol. 19 (2018), No. 1, pp. 555-567